| Catalog Number |
HEROGRAFT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
03/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
Event or Problem Description
The subject in a clinicial trial experienced a thrombus in the hero graft, and was sent to the access center for a declot procedure.The declot was performed successfully.